U.S. doctors online nowAsk doctors free
CA
A 48-year-old male asked:

Zoloft 50mg and risperdal 0.25 ativan 2mg and buspar (buspirone) 20mg i tapered buspar (buspirone) and stopped it but i felt deeprssd strong anxiety i start again what to do?

1 doctor answer4 doctors weighed in
Dr. Amanda Itzkoff
Psychiatry 18 years experience
Anx after buspar (buspirone)?: Always consult your prescribing doc before making any changes to your med regimen. If you tapered Buspar (buspirone) at ur docs instruction (or even if you did it "on ur own") give her a ring and let her know how u've been feeling since u've stopped the med. u & ur doc can work out the best course of action, which may include resuming, changing the dose of a med ur already taking, or several other options :)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.